# SDR CALA2014021300194

- Difficulty date: February 12, 2014
- Submitted: February 13, 2014
- Operation: Air carrier
- Aircraft: N13750
- Make and model: Boeing 737724
- Aircraft serial: 28941
- Aircraft time: 49,985 hours, 16,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 143A6112
- Condition: Dented
- Location: Cabin Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C 1 DOOR EXTERIOR SKIN HAS MULTIPLE DENTS.  NR 1 DENT 20 INCHES FROM UPPER EDGE & 23 INCHES FROM FWD EDGE.  NR 2 DENT 23 INCHES FROM UPPER EDGE & 21 INCHES FROM FWD EDGE.  CUTOUT DAMAGE & INSTALLED DOUBLER IAW SRM 52-00-01, REPAIR 3.
